Alert archive / Texas / Wind Advisories in 2011
Wind Advisory 26, NWS Lubbock, TX
NWS Lubbock, TX issued this wind advisory at Nov 1, 2011, 2:50 PM CDT for 24 counties in Texas. It took effect at Nov 2, 2011, 10:00 AM CDT. It was in force for 8 hr.
The area
The counties it named.
The facts
- Issued
- Nov 1, 2011, 2:50 PM CDT (19:50 UTC)
- In effect from
- Nov 2, 2011, 10:00 AM CDT
- Expired
- Nov 2, 2011, 6:00 PM CDT
- In force
- 8 hr
- Issued by
- NWS Lubbock, TX
All 24 counties
Bailey County, TX, Briscoe County, TX, Castro County, TX, Childress County, TX, Cochran County, TX, Cottle County, TX, Crosby County, TX, Dickens County, TX, Floyd County, TX, Garza County, TX, Hale County, TX, Hall County, TX, Hockley County, TX, Kent County, TX, King County, TX, Lamb County, TX, Lubbock County, TX, Lynn County, TX, Motley County, TX, Parmer County, TX, Stonewall County, TX, Swisher County, TX, Terry County, TX, Yoakum County, TX
The radar
The Lubbock radar (KLBB), 33 km from the middle of the area, began a volume at 19:49 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 12:00Z, 7.8 hours before the alert went out and 154 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2841 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- -54 m²/s²
- 0-3 km storm-relative helicity
- 10 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
696 WWUS74 KLUB 011950 NPWLUB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LUBBOCK TX 250 PM CDT TUE NOV 1 2011 ...A WIND ADVISORY IS IN EFFECT WEDNESDAY FOR THE EXTREME SOUTHERN TEXAS PANHANDLE...THE ROLLING PLAINS...AND THE TEXAS SOUTH PLAINS... ...A FREEZE WATCH IS IN EFFECT LATE WEDNESDAY NIGHT AND THURSDAY MORNING OVER THE ROLLING PLAINS AND EXTREME SOUTHERN SOUTH PLAINS... .A STRONG COLD FRONT WILL SWEEP ACROSS THE AREA WEDNESDAY MORNING BRINGING STIFF NORTH TO NORTHWEST WINDS FROM 25 TO 35 MPH WITH GUSTS TO 55 MPH. BLOWING DUST WILL DEVELOP IN SOME AREAS. MUCH COOLER AIR WITH LIGHTER WINDS WILL FOLLOW WEDNESDAY NIGHT. THIS WILL GIVE AN OPPORTUNITY FOR THE FIRST WIDE-SPREAD FREEZE OF THE FALL SEASON OVER THE ROLLING PLAINS AND EXTREME SOUTHERN SOUTH PLAINS. TXZ026-031-032-036>044-020400- /O.NEW.KLUB.WI.Y.0026.111102T1500Z-111102T2300Z/ /O.NEW.KLUB.FZ.A.0004.111103T0700Z-111103T1500Z/ CHILDRESS-MOTLEY-COTTLE-CROSBY-DICKENS-KING-YOAKUM-TERRY-LYNN- GARZA-KENT-STONEWALL- INCLUDING THE CITIES OF...CHILDRESS...MATADOR...ROARING SPRINGS... PADUCAH...CROSBYTON...RALLS...DICKENS...SPUR...GUTHRIE...PLAINS... DENVER CITY...BROWNFIELD...TAHOKA...ODONNELL...POST...JAYTON... ASPERMONT 250 PM CDT TUE NOV 1 2011 ...WIND ADVISORY IN EFFECT FROM 10 AM TO 6 PM CDT WEDNESDAY... ...FREEZE WATCH IN EFFECT FROM LATE WEDNESDAY NIGHT THROUGH THURSDAY MORNING... THE NATIONAL WEATHER SERVICE IN LUBBOCK HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 10 AM TO 6 PM CDT WEDNESDAY. A FREEZE WATCH HAS ALSO BEEN ISSUED. THIS FREEZE WATCH IS IN EFFECT FROM LATE WEDNESDAY NIGHT THROUGH THURSDAY MORNING. * EVENT AND TIMING...STRONG WINDS WILL DEVELOP MID TO LATE WEDNESDAY MORNING DIMINISHING LATE IN THE DAY. THIS WILL BE FOLLOWED BY A POTENTIAL FREEZE LATE WEDNESDAY NIGHT. * WINDS...NORTHWEST TO NORTH 25 TO 35 MPH WITH GUSTS TO 55 MPH. * TEMPERATURES...LOWS EARLY THURSDAY MAY DROP TO 26 TO 32 DEGREES. * IMPACTS...STRONG WINDS WILL CAUSE LOCAL REDUCED VISIBILITIES IN BLOWING DUST AND DANGEROUS CROSS WINDS FOR DRIVERS. VISIBILITIES MAY BE BELOW A MILE IN SOME AREAS. FREEZING CONDITIONS MAY KILL TENDER OUTDOOR PLANTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE. THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ TXZ021>025-027>030-033>035-020400- /O.NEW.KLUB.WI.Y.0026.111102T1500Z-111102T2300Z/ PARMER-CASTRO-SWISHER-BRISCOE-HALL-BAILEY-LAMB-HALE-FLOYD-COCHRAN- HOCKLEY-LUBBOCK- INCLUDING THE CITIES OF...FRIONA...BOVINA...DIMMITT...HART... TULIA...SILVERTON...QUITAQUE...MEMPHIS...TURKEY...MULESHOE... LITTLEFIELD...OLTON...PLAINVIEW...FLOYDADA...LOCKNEY...MORTON... LEVELLAND...LUBBOCK...SLATON...WOLFFORTH 250 PM CDT TUE NOV 1 2011 ...WIND ADVISORY IN EFFECT FROM 10 AM TO 6 PM CDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN LUBBOCK HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 10 AM TO 6 PM CDT WEDNESDAY. * EVENT AND TIMING...STRONG WINDS ARE EXPECTED TO DEVELOP MID TO LATE WEDNESDAY MORNING...DIMINISHING LATE IN THE DAY. * WINDS...NORTHWEST TO NORTH 25 TO 35 MPH WITH GUSTS TO 55 MPH. * IMPACTS...STRONG WINDS WILL CAUSE LOCAL REDUCED VISIBILITIES IN BLOWING DUST AND DANGEROUS CROSS WINDS FOR DRIVERS. VISIBILITIES MAY DROP BELOW A MILE IN SOME AREAS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
5 follow-up statements
877 WWUS74 KLUB 020403 NPWLUB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LUBBOCK TX 1103 PM CDT TUE NOV 1 2011 ...A WIND ADVISORY IS IN EFFECT WEDNESDAY FOR THE EXTREME SOUTHERN TEXAS PANHANDLE...THE ROLLING PLAINS...AND THE TEXAS SOUTH PLAINS... ...A FREEZE WATCH IS IN EFFECT LATE WEDNESDAY NIGHT AND THURSDAY MORNING OVER THE ROLLING PLAINS AND EXTREME SOUTHERN SOUTH PLAINS... .A STRONG COLD FRONT WILL SWEEP ACROSS THE AREA WEDNESDAY MORNING BRINGING STIFF NORTH TO NORTHWEST WINDS FROM 25 TO 35 MPH WITH GUSTS TO 55 MPH. BLOWING DUST WILL DEVELOP IN SOME AREAS. MUCH COOLER AIR WITH LIGHTER WINDS WILL FOLLOW WEDNESDAY NIGHT. THIS WILL GIVE AN OPPORTUNITY FOR THE FIRST WIDE-SPREAD FREEZE OF THE FALL SEASON OVER THE ROLLING PLAINS AND EXTREME SOUTHERN SOUTH PLAINS. TXZ026-031-032-036>044-021200- /O.CON.KLUB.WI.Y.0026.111102T1500Z-111102T2300Z/ /O.CON.KLUB.FZ.A.0004.111103T0700Z-111103T1500Z/ CHILDRESS-MOTLEY-COTTLE-CROSBY-DICKENS-KING-YOAKUM-TERRY-LYNN- GARZA-KENT-STONEWALL- INCLUDING THE CITIES OF...CHILDRESS...MATADOR...ROARING SPRINGS... PADUCAH...CROSBYTON...RALLS...DICKENS...SPUR...GUTHRIE...PLAINS... DENVER CITY...BROWNFIELD...TAHOKA...ODONNELL...POST...JAYTON... ASPERMONT 1103 PM CDT TUE NOV 1 2011 ...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM TO 6 PM CDT WEDNESDAY... ...FREEZE WATCH REMAINS IN EFFECT FROM LATE WEDNESDAY NIGHT THROUGH THURSDAY MORNING... A WIND ADVISORY REMAINS IN EFFECT FROM 10 AM TO 6 PM CDT WEDNESDAY FOR THE FAR SOUTHERN TEXAS PANHANDLE...SOUTH PLAINS...AND ROLLING PLAINS. A FREEZE WATCH REMAINS IN EFFECT FROM LATE WEDNESDAY NIGHT THROUGH THURSDAY MORNING FOR THE FAR SOUTHERN SOUTH PLAINS AND MOST OF THE ROLLING PLAINS. * EVENT AND TIMING...STRONG WINDS WILL DEVELOP MID TO LATE WEDNESDAY MORNING DIMINISHING LATE IN THE DAY. THIS WILL BE FOLLOWED BY A POTENTIAL FREEZE LATE WEDNESDAY NIGHT. * WINDS...NORTHWEST TO NORTH 25 TO 35 MPH WITH GUSTS TO 55 MPH. * TEMPERATURES...LOWS EARLY THURSDAY MAY DROP TO 26 TO 32 DEGREES. * IMPACTS...STRONG WINDS WILL CAUSE LOCAL REDUCED VISIBILITIES IN BLOWING DUST AND DANGEROUS CROSS WINDS FOR DRIVERS. VISIBILITIES MAY BE BELOW A MILE IN SOME AREAS. FREEZING CONDITIONS MAY KILL TENDER OUTDOOR PLANTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE. THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ TXZ021>025-027>030-033>035-021200- /O.CON.KLUB.WI.Y.0026.111102T1500Z-111102T2300Z/ PARMER-CASTRO-SWISHER-BRISCOE-HALL-BAILEY-LAMB-HALE-FLOYD-COCHRAN- HOCKLEY-LUBBOCK- INCLUDING THE CITIES OF...FRIONA...BOVINA...DIMMITT...HART... TULIA...SILVERTON...QUITAQUE...MEMPHIS...TURKEY...MULESHOE... LITTLEFIELD...OLTON...PLAINVIEW...FLOYDADA...LOCKNEY...MORTON... LEVELLAND...LUBBOCK...SLATON...WOLFFORTH 1103 PM CDT TUE NOV 1 2011 ...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM TO 6 PM CDT WEDNESDAY... A WIND ADVISORY REMAINS IN EFFECT FROM 10 AM TO 6 PM CDT WEDNESDAY FOR THE FAR SOUTHERN TEXAS PANHANDLE...SOUTH PLAINS...AND ROLLING PLAINS. * EVENT AND TIMING...STRONG WINDS ARE EXPECTED TO DEVELOP MID TO LATE WEDNESDAY MORNING...DIMINISHING LATE IN THE DAY. * WINDS...NORTHWEST TO NORTH 25 TO 35 MPH WITH GUSTS TO 55 MPH. * IMPACTS...STRONG WINDS WILL CAUSE LOCAL REDUCED VISIBILITIES IN BLOWING DUST AND DANGEROUS CROSS WINDS FOR DRIVERS. VISIBILITIES MAY DROP BELOW A MILE IN SOME AREAS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ JORDAN
668 WWUS74 KLUB 020933 NPWLUB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LUBBOCK TX 433 AM CDT WED NOV 2 2011 TXZ026-031-032-036>044-021800- /O.CON.KLUB.WI.Y.0026.111102T1500Z-111102T2300Z/ /O.CON.KLUB.FZ.A.0004.111103T0700Z-111103T1500Z/ CHILDRESS-MOTLEY-COTTLE-CROSBY-DICKENS-KING-YOAKUM-TERRY-LYNN- GARZA-KENT-STONEWALL- INCLUDING THE CITIES OF...CHILDRESS...MATADOR...ROARING SPRINGS... PADUCAH...CROSBYTON...RALLS...DICKENS...SPUR...GUTHRIE...PLAINS... DENVER CITY...BROWNFIELD...TAHOKA...ODONNELL...POST...JAYTON... ASPERMONT 433 AM CDT WED NOV 2 2011 ...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 6 PM CDT THIS EVENING... ...FREEZE WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH THURSDAY MORNING... A WIND ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 6 PM CDT THIS EVENING. A FREEZE WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH THURSDAY MORNING. * EVENT AND TIMING...STRONG WINDS WILL DEVELOP BY MID TO LATE MORNING...THEN DIMINISHING LATE IN THE DAY. THIS WILL BE FOLLOWED BY A POTENTIAL FREEZE LATE WEDNESDAY NIGHT. * WINDS...NORTHWEST TO NORTH 25 TO 35 MPH WITH GUSTS TO 55 MPH. * TEMPERATURES...LOWS EARLY THURSDAY MAY DROP TO 26 TO 32 DEGREES. * IMPACTS...STRONG WINDS WILL CAUSE REDUCED VISIBILITIES IN BLOWING DUST AND DANGEROUS CROSS WINDS FOR DRIVERS. VISIBILITY MAY BRIEFLY FALL TO NEAR A MILE IN SOME AREAS. TONIGHT...FREEZING CONDITIONS MAY KILL TENDER OUTDOOR PLANTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS GREATER THAN 30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE. THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ TXZ021>025-027>030-033>035-021800- /O.CON.KLUB.WI.Y.0026.111102T1500Z-111102T2300Z/ PARMER-CASTRO-SWISHER-BRISCOE-HALL-BAILEY-LAMB-HALE-FLOYD-COCHRAN- HOCKLEY-LUBBOCK- INCLUDING THE CITIES OF...FRIONA...BOVINA...DIMMITT...HART... TULIA...SILVERTON...QUITAQUE...MEMPHIS...TURKEY...MULESHOE... LITTLEFIELD...OLTON...PLAINVIEW...FLOYDADA...LOCKNEY...MORTON... LEVELLAND...LUBBOCK...SLATON...WOLFFORTH 433 AM CDT WED NOV 2 2011 ...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 6 PM CDT THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 6 PM CDT THIS EVENING. * EVENT AND TIMING...STRONG WINDS ARE EXPECTED TO DEVELOP BY MID TO LATE MORNING...THEN DIMINISH LATE IN THE DAY. * WINDS...NORTHWEST TO NORTH 25 TO 35 MPH WITH GUSTS TO 55 MPH. * IMPACTS...STRONG WINDS WILL CAUSE LOCAL REDUCED VISIBILITIES IN BLOWING DUST AND DANGEROUS CROSS WINDS FOR DRIVERS. VISIBILITIES MAY DROP TO AROUND ONE MILE IN SOME AREAS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS GREATER THAN 30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
215 WWUS74 KLUB 021644 NPWLUB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LUBBOCK TX 1144 AM CDT WED NOV 2 2011 TXZ026-031-032-036>044-022100- /O.CON.KLUB.WI.Y.0026.000000T0000Z-111102T2300Z/ /O.CON.KLUB.FZ.A.0004.111103T0700Z-111103T1500Z/ CHILDRESS-MOTLEY-COTTLE-CROSBY-DICKENS-KING-YOAKUM-TERRY-LYNN- GARZA-KENT-STONEWALL- INCLUDING THE CITIES OF...CHILDRESS...MATADOR...ROARING SPRINGS... PADUCAH...CROSBYTON...RALLS...DICKENS...SPUR...GUTHRIE...PLAINS... DENVER CITY...BROWNFIELD...TAHOKA...ODONNELL...POST...JAYTON... ASPERMONT 1144 AM CDT WED NOV 2 2011 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CDT THIS EVENING... ...FREEZE WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH THURSDAY MORNING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CDT THIS EVENING. A FREEZE WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH THURSDAY MORNING. * EVENT AND TIMING...STRONG WINDS WILL CONTINUE THIS AFTERNOON... THEN DIMINISH LATE IN THE DAY. THIS WILL BE FOLLOWED BY A POTENTIAL FREEZE LATE TONIGHT. * WINDS...NORTHWEST TO NORTH 25 TO 35 MPH WITH GUSTS TO 55 MPH. * TEMPERATURES...LOWS EARLY THURSDAY MAY DROP TO 26 TO 32 DEGREES. * IMPACTS...STRONG WINDS WILL CAUSE REDUCED VISIBILITIES IN BLOWING DUST AND DANGEROUS CROSS WINDS FOR DRIVERS. VISIBILITY MAY BRIEFLY FALL TO NEAR A MILE IN SOME AREAS. TONIGHT... FREEZING CONDITIONS MAY KILL TENDER OUTDOOR PLANTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS GREATER THAN 30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE. THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ TXZ021>025-027>030-033>035-022100- /O.CON.KLUB.WI.Y.0026.000000T0000Z-111102T2300Z/ PARMER-CASTRO-SWISHER-BRISCOE-HALL-BAILEY-LAMB-HALE-FLOYD-COCHRAN- HOCKLEY-LUBBOCK- INCLUDING THE CITIES OF...FRIONA...BOVINA...DIMMITT...HART... TULIA...SILVERTON...QUITAQUE...MEMPHIS...TURKEY...MULESHOE... LITTLEFIELD...OLTON...PLAINVIEW...FLOYDADA...LOCKNEY...MORTON... LEVELLAND...LUBBOCK...SLATON...WOLFFORTH 1144 AM CDT WED NOV 2 2011 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CDT THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CDT THIS EVENING. * EVENT AND TIMING...STRONG WINDS WILL CONTINUE THIS AFTERNOON... GRADUALLY DIMINISHING LATE IN THE DAY. * WINDS...NORTHWEST TO NORTH 25 TO 35 MPH WITH GUSTS TO 55 MPH. * IMPACTS...STRONG WINDS WILL CAUSE LOCAL REDUCED VISIBILITIES IN BLOWING DUST AND DANGEROUS CROSS WINDS FOR DRIVERS. VISIBILITIES MAY DROP TO AROUND ONE MILE IN SOME AREAS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS GREATER THAN 30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
296 WWUS74 KLUB 022025 NPWLUB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LUBBOCK TX 325 PM CDT WED NOV 2 2011 TXZ038-043-044-022300- /O.CAN.KLUB.FZ.A.0004.111103T0700Z-111103T1500Z/ /O.CON.KLUB.WI.Y.0026.000000T0000Z-111102T2300Z/ KING-KENT-STONEWALL- INCLUDING THE CITIES OF...GUTHRIE...JAYTON...ASPERMONT 325 PM CDT WED NOV 2 2011 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CDT THIS EVENING... ...FREEZE WATCH IS CANCELLED... THE NATIONAL WEATHER SERVICE IN LUBBOCK HAS CANCELLED THE FREEZE WATCH. A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CDT THIS EVENING. * EVENT AND TIMING...STRONG WINDS WILL CONTINUE THIS AFTERNOON... THEN DIMINISH LATE IN THE DAY. WINDS ARE EXPECTED TO STAY A BIT BREEZY OVERNIGHT...WHICH SHOULD KEEP TEMPERATURES SLIGHTLY MORE MILD AS A RESULT. * WINDS...NORTHWEST TO NORTH 25 TO 35 MPH WITH GUSTS TO 50 MPH... DECREASING BY SUNSET. * IMPACTS...STRONG WINDS WILL CAUSE REDUCED VISIBILITIES IN BLOWING DUST AND DANGEROUS CROSS WINDS FOR DRIVERS. VISIBILITY MAY BRIEFLY FALL TO NEAR A MILE IN SOME AREAS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS GREATER THAN 30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ TXZ026-031-032-036-037-039>042-030400- /O.UPG.KLUB.FZ.A.0004.111103T0700Z-111103T1500Z/ /O.NEW.KLUB.FZ.W.0004.111103T0700Z-111103T1500Z/ /O.CON.KLUB.WI.Y.0026.000000T0000Z-111102T2300Z/ CHILDRESS-MOTLEY-COTTLE-CROSBY-DICKENS-YOAKUM-TERRY-LYNN-GARZA- INCLUDING THE CITIES OF...CHILDRESS...MATADOR...ROARING SPRINGS... PADUCAH...CROSBYTON...RALLS...DICKENS...SPUR...PLAINS... DENVER CITY...BROWNFIELD...TAHOKA...ODONNELL...POST 325 PM CDT WED NOV 2 2011 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CDT THIS EVENING... ...FREEZE WARNING IN EFFECT FROM 2 AM TO 10 AM CDT THURSDAY... THE NATIONAL WEATHER SERVICE IN LUBBOCK HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 2 AM TO 10 AM CDT THURSDAY. THE FREEZE WATCH IS NO LONGER IN EFFECT. A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CDT THIS EVENING. * EVENT AND TIMING...STRONG WINDS THIS AFTERNOON WILL DIMINISH LATE IN THE DAY. TEMPERATURES WILL FALL BELOW FREEZING LATER TONIGHT AS WINDS BECOME EVEN LIGHTER. * WINDS...NORTHWEST TO NORTH 25 TO 35 MPH WITH GUSTS TO 50 MPH DECREASING TO 10 TO 20 MPH CLOSE TO DARK. * TEMPERATURES...LOWS EARLY THURSDAY WILL DROP TO 26 TO 32 DEGREES. * IMPACTS...STRONG WINDS WILL CAUSE REDUCED VISIBILITIES IN BLOWING DUST AND DANGEROUS CROSS WINDS FOR DRIVERS. VISIBILITY MAY BRIEFLY FALL TO NEAR A MILE IN SOME AREAS. TONIGHT... FREEZING CONDITIONS MAY KILL TENDER OUTDOOR PLANTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ TXZ021>025-027>030-033>035-022300- /O.CON.KLUB.WI.Y.0026.000000T0000Z-111102T2300Z/ PARMER-CASTRO-SWISHER-BRISCOE-HALL-BAILEY-LAMB-HALE-FLOYD-COCHRAN- HOCKLEY-LUBBOCK- INCLUDING THE CITIES OF...FRIONA...BOVINA...DIMMITT...HART... TULIA...SILVERTON...QUITAQUE...MEMPHIS...TURKEY...MULESHOE... LITTLEFIELD...OLTON...PLAINVIEW...FLOYDADA...LOCKNEY...MORTON... LEVELLAND...LUBBOCK...SLATON...WOLFFORTH 325 PM CDT WED NOV 2 2011 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CDT THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CDT THIS EVENING. * EVENT AND TIMING...STRONG WINDS WILL CONTINUE THIS AFTERNOON...GRADUALLY DIMINISHING LATE IN THE DAY. * WINDS...NORTHWEST TO NORTH 25 TO 35 MPH WITH GUSTS TO 50 MPH. * IMPACTS...STRONG WINDS WILL CAUSE LOCAL REDUCED VISIBILITIES IN BLOWING DUST AND DANGEROUS CROSS WINDS FOR DRIVERS. VISIBILITIES MAY DROP TO AROUND ONE MILE IN SOME AREAS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS GREATER THAN 30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
058 WWUS74 KLUB 022328 NPWLUB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LUBBOCK TX 628 PM CDT WED NOV 2 2011 TXZ026-031-032-036-037-039>042-031500- /O.EXP.KLUB.WI.Y.0026.000000T0000Z-111102T2300Z/ /O.CON.KLUB.FZ.W.0004.111103T0700Z-111103T1500Z/ CHILDRESS-MOTLEY-COTTLE-CROSBY-DICKENS-YOAKUM-TERRY-LYNN-GARZA- INCLUDING THE CITIES OF...CHILDRESS...MATADOR...ROARING SPRINGS... PADUCAH...CROSBYTON...RALLS...DICKENS...SPUR...PLAINS... DENVER CITY...BROWNFIELD...TAHOKA...ODONNELL...POST 628 PM CDT WED NOV 2 2011 ...FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 10 AM CDT THURSDAY... ...WIND ADVISORY HAS EXPIRED... THE WIND ADVISORY IS NO LONGER IN EFFECT. A FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 10 AM CDT THURSDAY. * AREAS: AREAS AFFECTED BY THE FREEZE WILL BE FROM THE FAR SOUTHERN SOUTH PLAINS AND THE CENTRAL AND NORTHERN ROLLING PLAINS. * TEMPERATURES: LOWS EARLY THURSDAY WILL DROP TO 26 TO 32 DEGREES. * IMPACTS: THOSE WITH OUTDOOR SENSITIVE PLANTS AND AGRICULTURE INTERESTS SHOULD TAKE ACTION TO PROTECT THE PLANTS FROM SUB FREEZING TEMPERATURES LATE TONIGHT INTO THURSDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ TXZ021>025-027>030-033>035-038-043-044-030030- /O.EXP.KLUB.WI.Y.0026.000000T0000Z-111102T2300Z/ PARMER-CASTRO-SWISHER-BRISCOE-HALL-BAILEY-LAMB-HALE-FLOYD-COCHRAN- HOCKLEY-LUBBOCK-KING-KENT-STONEWALL- INCLUDING THE CITIES OF...FRIONA...BOVINA...DIMMITT...HART... TULIA...SILVERTON...QUITAQUE...MEMPHIS...TURKEY...MULESHOE... LITTLEFIELD...OLTON...PLAINVIEW...FLOYDADA...LOCKNEY...MORTON... LEVELLAND...LUBBOCK...SLATON...WOLFFORTH...GUTHRIE...JAYTON... ASPERMONT 628 PM CDT WED NOV 2 2011 ...WIND ADVISORY HAS EXPIRED... WIND SPEEDS HAVE DECREASED BELOW ADVISORY LEVELS THIS EVENING FOR MOST AREAS. A FEW AREAS MAY CONTINUE TO SEE PATCHY BLOWING DUST AS THE WIND FURTHER DIMINISHES. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lubbock, TX wrote its last area forecast discussion before this wind advisory went out at Nov 1, 12:59 PM CDT, 1 hour 51 minutes earlier.
Area forecast discussion, Nov 1, 12:59 PM CDT, 1 hour 51 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LUBBOCK TX 1259 PM CDT TUE NOV 1 2011 .AVIATION... DOWNSLOPE SOUTHWESTERLY BREEZES WILL BACK TO SOUTHERLY THIS EVENING WITH ANOTHER LOW LEVEL JET TAKING SHAPE. MAY BE CLOSE TO LOW LEVEL WIND SHEAR CRITERIA BY LATE EVENING. STRONG SURFACE COLD FRONT EXPECTED TO PASS THROUGH BOTH TAF SITES MID MORNING WEDNESDAY. VFR WILL DOMINATE THOUGH THE STRONG NORTHERN WINDS SHOULD KICK UP BLOWING DUST TOWARDS THE END OF THE FORECAST. RMCQUEEN && .PREV DISCUSSION... /ISSUED 609 AM CDT TUE NOV 1 2011/ AVIATION... STRENGTHENING LOW PRESSURE ACROSS ERN NM WILL RESULT IN SOUTH TO SOUTHWEST WINDS INCREASING TO AROUND 15 KT BY 18Z. OTHERWISE VFR CONDITIONS TO PERSIST THIS FCST PERIOD. PREV DISCUSSION... /ISSUED 243 AM CDT TUE NOV 1 2011/ SHORT TERM... INCREASING SW FLOW ALOFT AHEAD OF A DIGGING TROUGH MOVING ACROSS THE GREAT BASIN WILL PROMOTE BREEZY SOUTH TO SOUTHWEST SURFACE WINDS... INCREASING 1000-500 MB THICKNESS...AND LOW LEVEL WARM ADVECTION TODAY. RESULTING HIGH TEMPS ARE LOOKING TO BE 5 TO 10 DEGREES WARMER THAN MONDAY FOR MUCH OF THE FCST AREA. A MILD NIGHT IS THEN EXPECTED AS THE UPPER TROUGH MOVES ACROSS THE ROCKIES KEEPING AFOREMENTIONED FACTORS IN PLAY IN ADDITION TO MODEST LOW LEVEL MOISTURE ADVECTION. DESPITE THE MOISTURE ADVECTION MODELS FOR NOW KEEP STRATUS OUT OF THE FCST AREA WHILE ALSO KEEPING THE COLD FRONT ASSOCIATED WITH THE UPPER TROUGH ON THE DOORSTEP AT 12Z POISED FOR A RAPID PASSAGE THROUGH THE FCST AREA IMMEDIATELY AFTERWARDS. LONG TERM... A FEW CONCERNS PLAGUE THE EXTENDED FORECAST. THE FIRST CONCERN IS A STRONG COLD FRONT PROGGED TO MOVE ACROSS THE SOUTH PLAINS ON WEDNESDAY. THIS FRONT IS IN ASSOCIATION WITH AN UA TROUGH CURRENTLY ACROSS THE GREAT BASIN PER 07Z WATER VAPOR IMAGERY. BOTH THE NAM AND GFS SOLUTIONS ARE RATHER PROGRESSIVE WITH THE FRONTAL PASSAGE...AS IT CLEARS THE ENTIRE CWA AOA 18Z. THE GFS SOLUTION ON THE OTHER HAND IS A BIT SLOWER WITH A FROPA CLEARANCE AOA THU 00Z. HOWEVER...WILL TEND TO GRAVITATE TOWARDS THE ECMWF/NAM SOLUTIONS GIVEN RECENT PERFORMANCE OF SEVERAL WEATHER EVENTS. MAJORITY OF MODEL SOLUTIONS /INCLUDING THE GFS/ HOWEVER DO DISPLAY THE BEST PRECIP TO BE WELL NORTH AND EAST OF THE CWA...AS IT COINCIDES WITH THE BEST SYNOPTIC LIFT. IN REGARDS TO THE COLD FRONT...NAM MOS GUIDANCE SUGGEST THAT WIND SPEEDS WILL BE CAPABLE OF APPROACHING/EQUATING ADVISORY WIND SPEEDS...WITH THE GFS MOS GUIDANCE SHOWING THE POTENTIAL FOR A HIGH WIND WARNING ALTHOUGH AS MENTIONED BEFORE...WILL LEAN TOWARD THE NAM/ECMWF SOLUTIONS ATTM. CURRENT THINKING IS THAT IT WILL NOT BE A CWA-WIDE WIND ADVISORY DAY...BUT GIVEN THE CRITICALLY DROUGHT STRICKEN YEAR THUS FAR...BLOWING DUST WILL BE A STRONG POSSIBILITY. WILL NEED TO KEEP IN HOWEVER THAT THE CURRENT MOS GUIDANCE HAVE INCREASED ITS WIND SPEEDS FROM THE PREVIOUS VERSION...AND WILL NEED TO MONITOR THIS TREND. THE TIMING OF THE FRONT IS CRUCIAL...WHERE IF FOLLOWING THE NAM/ECMWF SOLUTIONS...DAY TIME HIGHS WILL BE IN THE LOWER TO MID 50S...BUT IF IT IS A BIT SLOWER /GFS/ A TEMP GRADIENT WILL SET UP FROM NW /50S/ TO SE /60S/. BY THURSDAY MORNING IN THE WAKE OF THE SYSTEM/S EASTWARD PASSAGE...UPPER LEVEL RIDGING WILL TRANSLATE ACROSS THE SOUTHERN PLAINS AND A 1035 SFC RIDGE WILL SETTLE ACROSS THE CWA. AS A RESULT..CLEARING SKIES AND GENERALLY LIGHT NORTH TO NORTHWESTERLY SFC WINDS WILL ENSUE...WHICH BRINGS US TO OUR NEXT CONCERN OF PLUMMETING OVERNIGHT TEMPS. TEMPS WILL HAVE THE POTENTIAL TO FALL INTO THE 20S ON THE CAPROCK THURSDAY MORNING...AND TO NEAR FREEZING OFF THE CAPROCK...WHERE LOCALES OFF THE CAPROCK ARE IN FACT NEARING ITS AVERAGE FIRST FREEZE /NOV 4TH-10TH/. HENCE...ADDITIONAL HIGHLIGHTS MAY BE WARRANTED BUT A CONTINUED HWO MENTION OF THE POTENTIAL FREEZE OFF THE CAPROCK IS VALID ATTM. THEREAFTER...TEMPS WILL DRAMATICALLY WARM UP INTO THE UPPER 60S TO LOWER 70S BY FRIDAY...THANKS TO SFC LEE TROUGHING NORTH OF THE REGION INDUCING SLIGHTLY BREEZY DOWNSLOPING WINDS. OUR NEXT CONCERN WILL OCCUR ON SATURDAY...AS YET ANOTHER PACIFIC UA LOW PROPAGATES EAST ACROSS THE DESERT SW AND QUICKLY EJECTS NE TO ACROSS THE CENTRAL PLAINS BY SATURDAY AFTERNOON...CREATING A NOTICEABLY PRESSURE GRADIENT. AS A RESULT...WESTERLY SFC WIND SPEEDS WILL INCREASE LEADING TO A PERIOD OF BLOWING DUST AND ELEVATED FIRE WEATHER CONCERNS. BY THE BEGINNING OF NEXT WEEK...BOTH THE GFS AND ECMWF SOLUTIONS DISPLAY SFC WINDS VEERING TO A MORE UPSLOPE WIND COMPONENT...WITH PRECIP DEVELOPING INITIALLY ACROSS SOUTHEASTERN ZONES /NEAREST THE BEST MOISTURE AXIS/. THIS APPEARS TO BE DUE TO A STRONG 100+ KT SUBTROPICAL JET PASSING ACROSS THE REGION. WILL GO AHEAD AND INCREASE POPS TO NEAR 10 PERCENT ON MONDAY AND TUESDAY...BUT WILL MAINTAIN SILENT WX GRIDS AS THE ANALYZING OF FUTURE MODEL RUNS IS HIGHLY DESIRED. && .PRELIMINARY POINT TEMPS/POPS... FRIONA 40 49 24 56 31 / 0 10 0 0 0 TULIA 42 50 26 56 32 / 0 10 10 0 0 PLAINVIEW 43 52 27 56 33 / 0 10 0 0 0 LEVELLAND 45 54 26 59 32 / 0 10 0 0 0 LUBBOCK 47 54 27 57 33 / 0 10 0 0 0 DENVER CITY 47 59 27 59 32 / 0 0 0 0 0 BROWNFIELD 46 58 26 59 33 / 0 0 0 0 0 CHILDRESS 50 56 30 57 34 / 0 10 10 0 0 SPUR 49 62 31 59 35 / 0 10 0 0 0 ASPERMONT 53 64 32 60 34 / 0 10 10 0 0 && .LUB WATCHES/WARNINGS/ADVISORIES... NONE. && 99/99/05
Hazardous weather outlook, Nov 1, 5:12 AM CDT, 9 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LUBBOCK TX 512 AM CDT TUE NOV 1 2011 TXZ021>044-021015- PARMER-CASTRO-SWISHER-BRISCOE-HALL-CHILDRESS-BAILEY-LAMB-HALE- FLOYD-MOTLEY-COTTLE-COCHRAN-HOCKLEY-LUBBOCK-CROSBY-DICKENS-KING- YOAKUM-TERRY-LYNN-GARZA-KENT-STONEWALL- 512 AM CDT TUE NOV 1 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE EXTREME SOUTHERN TEXAS PANHANDLE...SOUTH PLAINS AND ROLLING PLAINS. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY A STRONG COLD FRONT WILL MOVE THROUGH THE OUTLOOK AREA ON WEDNESDAY. THIS FRONT WILL BRING GUSTY NORTHERLY WINDS THAT MAY REACH OR EXCEED WIND ADVISORY SPEEDS. IN ADDITION...AREAS OF BLOWING DUST WILL BE POSSIBLE...PARTICULARLY ON THE CAPROCK. TEMPERATURES EARLY THURSDAY MORNING ARE EXPECTED TO DROP BELOW FREEZING ACROSS MUCH OF THE OUTLOOK AREA...WITH A FREEZE POSSIBLE ACROSS PORTIONS OF THE SOUTHERN SOUTH PLAINS AND ROLLING PLAINS. THE AFOREMENTIONED OUTLOOK AREA HAS NOT YET EXPERIENCED A FREEZE THUS FAR THIS SEASON.
The office that day
Everything else NWS Lubbock, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 1, 2:50 PM CDT | Freeze Watch | LUB | Childress, Cottle, Crosby, Dickens, Garza, Kent and 6 more | 25 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.